# SDR USAA2013011400013

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 49,755 hours, 20,886 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE PASSENGER O2 MASKS AT 11 DEF AND 12 ABC FAILED TO DEPLOY DURING MANUAL MASK RELEASE OPS TEST.  MAINTENANCE REPLACED PASSENGER OXYGEN MODULES AT 11DEF AND 12ABC PER MM 35-21-41-400-001.  ACCOMPLISHED OPS TEST OF MANUAL MASK RELEASE PER 35-23-00-710-001.  OPS NORMAL.
